# SDR DXTA2025120805991

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 14,930 hours, 9,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHTS TEST WHEN THE EMER LIGHT SWITCH IS TURNED TO ON.   REMOVED AND REPLACED ALL FOUR EMERGENCY LIGHTING BATTERY PACKS IAW MM 33-50-10.OPS CHECK GOOD IAW MM 33-50-00 NR 1 BATTERY PACK: NR 2 BATTERY PACK.  NR 3 BATTERY PACK, NR 4 BATTERY PACK.
